Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 85, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 31, 2007, 8:26 PM CDT for Barton County, Kansas. It was in force for 64 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2007, 8:26 PM CDT (01:26 UTC)
- Expired
- May 31, 2007, 9:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Barton County, KS
The radar
The Dodge City radar (KDDC), 133 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 8:30 PM CDT | HAIL 1.75 | Hoisington, KS | |
| May 31, 8:40 PM CDT | TSTM WND GST 70 | Hoisington, KS | |
| May 31, 8:42 PM CDT | HAIL 1 | Olmitz, KS | |
| May 31, 8:50 PM CDT | TSTM WND GST 55 | 1 Ne Claflin, KS | |
| May 31, 8:58 PM CDT | TSTM WND GST 75 | Claflin, KS | |
| May 31, 9:17 PM CDT | HAIL 1 | 10 Nw Great Bend, KS | |
| May 31, 9:25 PM CDT | HAIL 0.75 | 10 W Great Bend, KS | |
| May 31, 9:27 PM CDT | HAIL 1 | 5 W Great Bend, KS | |
| May 31, 9:27 PM CDT | HAIL 1 | Sw Great Bend, KS | |
| May 31, 9:32 PM CDT | HAIL 0.5 | N Ellinwood, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 6:50 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1853 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1277 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 010126
SVRICT
KSC009-010230-
/O.NEW.KICT.SV.W.0085.070601T0126Z-070601T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
826 PM CDT THU MAY 31 2007
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARTON COUNTY IN CENTRAL KANSAS.
* UNTIL 930 PM CDT.
* AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING HAIL UP TO GOLF
BALL SIZE...AND DAMAGING WINDS OF 60 TO 75 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SUSANK TO HOISINGTON TO
ALBERT...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ALBERT...CLAFLIN...ELLINWOOD...GALATIA...GREAT BEND...GREAT BEND
AIRPORT...HOISINGTON...OLMITZ...PAWNEE ROCK...SUSANK.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS WHERE
WATER COVERS THE ROAD.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3869 9891 3859 9905 3823 9904 3834 9848
3869 9847
$$
HOWERTON2 follow-up statements
000
WWUS53 KICT 010142
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
840 PM CDT THU MAY 31 2007
KSC009-010230-
/O.CON.KICT.SV.W.0085.000000T0000Z-070601T0230Z/
BARTON KS-
840 PM CDT THU MAY 31 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARTON COUNTY
UNTIL 930 PM CDT...
AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS OF 60 TO 75 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH
OF CLAFLIN...TO CLAFLIN...TO 6 MILES NORTHEAST OF GREAT
BEND...MOVING SOUTHEAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR CLAFLIN BY 850 PM CDT.
NEAR ELLINWOOD BY 900 PM CDT.
ANOTHER SEVERE THUNDERSTORM WAS LOCATED WEST OF HOISINGTON...MOVING
EAST AT 25 MPH.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS OR LARGE HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
LAT...LON 3869 9891 3859 9905 3823 9904 3834 9848
3869 9847
$$
KLEINSASSER000
WWUS53 KICT 010205
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
904 PM CDT THU MAY 31 2007
KSC009-010230-
/O.CON.KICT.SV.W.0085.000000T0000Z-070601T0230Z/
BARTON KS-
904 PM CDT THU MAY 31 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARTON COUNTY
UNTIL 930 PM CDT...
AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
NEAR OLMITZ...OR 12 MILES NORTHWEST OF GREAT BEND...MOVING EAST AT 25
MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR HOISINGTON BY 915 PM CDT.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. DOPPLER RADAR
HAS INDICATED SOME WEAK ROTATION NEAR ALBERT. SEVERE THUNDERSTORMS
CAN AND OCCASIONALLY DO PRODUCE TORNADOES...WITH LITTLE OR NO
ADVANCE WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3869 9891 3859 9905 3823 9904 3834 9848
3869 9847
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:16 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 31, 6:16 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 616 PM CDT THU MAY 31 2007 .UPDATE FOR AVIATION SECTION... .AVIATION... 00Z TAFS RSL/SLN/HUT/ICT/CNU WIDELY SCATTERED TS LIKELY WEST OF INTERSTATE 135 THIS EVENING AS 850 LOW-LEVEL JET INCREASES WATER VAPOR TRANSPORT INTO THE AREA. STRONGEST LIFT PROGGED 05Z THRU 12Z IN CENTRAL KS PER GFS /NAM- WRF. SO ORGANIZED CONVECTION POSSIBLE IN THAT TIME WINDOW. WILL THEREFORE CARRY TEMPO TS GROUPS AT RSL/SLN/HUT 05Z-10Z. UNCERTAINTIES EXIST REGARDING CONVECTIVE CLOUD DEBRIS AND IMPACT ON HEATING FRIDAY...SO WILL ONLY CARRY VCTS OR VCSH AT TAF SITES BEYOND 12Z FRIDAY DESPITE COLD FRONT IN AREA. JMC && .PREV DISCUSSION... /ISSUED 327 PM CDT THU MAY 31 2007/ DISCUSSION... FORECAST CHALLENGES/CONCERNS FOCUS ON SEVERE THUNDERSTORM/HEAVY RAIN/FLOODING POTENTIAL TONIGHT THROUGH FRIDAY. RATHER COMPLEX SCENARIO EXPECTED TO UNFOLD TONIGHT. CURRENTLY...SHOWERS/THUNDERSTORMS ARE BREAKING OUT ACROSS WEST/NORTHWEST/NORTHERN KANSAS AND SOUTHERN NEBRASKA IN ZONE OF 850-700MB WARM/MOIST ADVECTION AHEAD OF SHORTWAVE ENERGY ROTATING SOUTHEAST OUT OF THE NORTHERN/CENTRAL ROCKIES. ANTICIPATE THIS ACTIVITY TO CONTINUE TO MOVE/DEVELOP EAST/SOUTHEAST THROUGH THE EVENING HOURS...WITH MORE DEVELOPMENT POSSIBLE FARTHER SOUTHWEST OVER WESTERN/SOUTHWEST KANSAS...AS SHORTWAVE ENERGY AND COLD FRONT ENCROACH FROM THE NORTHWEST. LOW-LEVEL MOISTURE CONTINUES TO SURGE NORTHWARD INTO SOUTHERN AND WESTERN KANSAS PER SATELLITE IMAGERY AND SHORT-TERM MODEL GUIDANCE. ANTICIPATING A RATHER ACTIVE NIGHT...WITH ONE OR MORE THUNDERSTORM COMPLEXES PROGRESSING ACROSS KANSAS...AIDED BY STRONG LOW-LEVEL MOISTURE TRANSPORT AHEAD OF SHORTWAVE ENERGY. THINKING CURRENT ACTIVITY OVER NORTHWEST/NORTHERN KANSAS MAY AFFECT PORTIONS OF CENTRAL KANSAS BY THIS EVENING...WITH MORE ACTIVITY POSSIBLY MOVING/DEVELOPING INTO SOUTH-CENTRAL KANSAS LATER TONIGHT. GIVEN FAIRLY SATURATED GROUNDS OVER MAINLY CENTRAL KANSAS...DECIDED TO GO WITH A FLASH FLOOD WATCH 7PM THIS EVENING THROUGH 1PM FRIDAY FOR RENO...HARVEY AND MARION COUNTIES ON NORTHWESTWARD. CONDITIONS ALSO LOOK FAVORABLE FOR STRONG/SEVERE STORMS...ESPECIALLY BEFORE MIDNIGHT GENERALLY WEST OF THE TURNPIKE...GIVEN AMPLE DEEP LAYER SHEAR AND INCREASING INSTABILITY. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN FACT...GIVEN PERPENDICULAR ORIENTATION OF 700-500MB WINDS AND DECENT 0-3KM SHEAR...THINKING ONE OR MORE FORWARD PROPAGATING COMPLEXES WILL BE POSSIBLE...ENHANCING DAMAGING WIND POTENTIAL. STILL SOME UNCERTAINTY ON TIMING...LOCATION AND AREAL COVERAGE OF ANY THUNDERSTORM COMPLEX(ES). ADDITIONALLY...STORMS SHOULD BE FAIRLY PROGRESSIVE (ESPECIALLY BEFORE MIDNIGHT) WHICH MAY TEND TO DECREASE WIDESPREAD VERY HEAVY RAINFALL AMOUNTS. HOWEVER...FELT IT PRUDENT TO ISSUE THE WATCH GIVEN 3 HR FLASH FLOOD GUIDANCE OF ONLY 1.5 INCHES ACROSS CENTRAL KS. THUNDERSTORM POTENTIAL WILL CONTINUE ON FRIDAY...WITH BOUNDARY SLOWING DOWN SOMEWHERE OVER THE TURNPIKE/FLINT HILLS. DECIDED AGAINST EXTENDING THE FLASH FLOOD WATCH PAST 1 PM GIVEN THUNDERSTORM COVERAGE UNCERTAINTY...BUT CONTINUED HIGH PRECIPITABLE WATER VALUES WILL CONTINUE HEAVY RAIN THREAT. STRONG/SEVERE THUNDERSTORMS APPEAR POSSIBLE GENERALLY ALONG/SOUTHEAST OF THE TURNPIKE AHEAD OF THE FRONT...ESPECIALLY IF SUFFICIENT DESTABILIZATION OCCURS. LINGERING FRONTAL BOUNDARY...ALONG WITH SUBTLE SHORTWAVE ENERGY CONTINUING TO ROTATE SOUTHEASTWARD ON SOUTHERN PERIPHERY OF UPPER MIDWEST LOW SHOULD RESULT IN CONTINUED CHANCES FOR THUNDERSTORMS ACROSS MAINLY SOUTH-CENTRAL AND SOUTHEAST KS FRIDAY NIGHT THROUGH SATURDAY NIGHT. GIVEN THE FRONTAL BOUNDARY SLOWING DOWN OR MAYBE EVEN STALLING ALONG THE OKLAHOMA BORDER...COULD BE LOOKING AT CONTINUED HEAVY RAIN POTENTIAL...ESPECIALLY ACROSS SOUTHEAST KANSAS ON FRIDAY NIGHT/EARLY SATURDAY. THINGS SHOULD DRY OUT BY SUNDAY...AS NORTHWEST FLOW ALOFT DEVELOPS OVER THE CENTRAL CONUS AND SURFACE HIGH PRESSURE APPROACHES FROM THE NORTHWEST. MEDIUM RANGE MODELS ARE COMING INTO BETTER AGREEMENT IN BREAKING DOWN WESTERN CONUS RIDGE IN RESPONSE TO SHORTWAVE ENERGY COMING ONSHORE. STILL QUITE A BIT OF SPREAD BETWEEN VARIOUS MODELS AND GFS ENSEMBLES...BUT CONSENSUS IS FOR ABOVE NORMAL TEMPERATURES AND BREEZY CONDITIONS BY WEDNESDAY...WITH THUNDERSTORM CHANCES POSSIBLY INCREASING WITH THE POTENTIAL FOR A COLD FRONT TO APPROACH FROM THE NORTHWEST. KLEINSASSER AVIATION... COMPOSED FOR THE 18Z TAFS AT 1128 AM CDT...NOT A LOT OF TAF CONCERNS FOR THE FIRST 6 HOURS AS WARM AIR IN THE MID LAYERS KEEPING THINGS CAPPED. MAIN CONCERN WILL BE CONVECTIVE COMPLEX AFTER 06Z/FRI ACROSS CEN KS NEAR KRSL AND KHUT AND POSSIBLY KICT. WOULD PREFER TO GO WITH VCTS AFTER 06Z IN CEN KS UNTIL WE SEE WHERE THIS COMPLEX WILL TRACK. CERTAINLY COULD SEE SOME +TSRA AND VARIABLE WINDS GUSTING TO 35 TO 45 KNOTS. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 64 77 61 81 / 70 60 50 20 HUTCHINSON 62 75 59 82 / 70 60 30 10 NEWTON 64 76 60 81 / 70 60 40 20 ELDORADO 66 78 62 80 / 70 60 50 20 WINFIELD-KWLD 66 78 63 81 / 60 60 50 30 RUSSELL 58 74 55 81 / 70 50 20 10 GREAT BEND 58 74 56 81 / 70 50 20 10 SALINA 61 75 57 81 / 70 70 30 10 MCPHERSON 62 75 59 81 / 70 60 30 10 COFFEYVILLE 67 78 63 80 / 40 60 50 40 CHANUTE 66 78 63 80 / 40 60 50 30 IOLA 66 78 63 80 / 50 70 50 30 PARSONS-KPPF 67 78 63 80 / 40 60 50 40 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR KSZ032-033- 047>052-067-068. &&
Hazardous weather outlook, May 31, 4:26 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 426 PM CDT THU MAY 31 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-012230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 426 PM CDT THU MAY 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT ONE OR MORE CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE OR DEVELOP INTO PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS THIS EVENING AND TONIGHT. SOME OF THE STORMS MAY BE SEVERE...PRODUCING DAMAGING WIND GUSTS OF 60 TO 80 MPH...AND HAIL UP TO THE SIZE OF HALF DOLLARS. ADDITIONALLY...AREAS OF HEAVY RAINFALL WILL BE POSSIBLE...WHICH MAY LEAD TO MORE FLOODING CONCERNS. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH FOR MORE DETAILS ON THE FLOODING POTENTIAL. THE SEVERE THUNDERSTORM THREAT SHOULD STAY CONFINED TO AREAS GENERALLY ALONG AND WEST OF THE KANSAS TURNPIKE MAINLY BEFORE 1 AM. THE THREAT FOR HEAVY RAINFALL COULD CONTINUE ALL NIGHT...AND MAY REACH INTO PORTIONS OF SOUTHEAST KANSAS. ADDITIONALLY...A FEW STRONG STORMS CAPABLE OF SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE INTO SOUTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CONTINUED STRONG STORMS WITH THE POTENTIAL FOR SMALL HAIL...GUSTY WINDS...HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE ON FRIDAY...AS A COLD FRONT SLOWLY PROGRESSES ACROSS THE AREA. REFER TO THE LATEST FLASH FLOOD WATCH FOR MORE DETAILS ON THE FLOODING POTENTIAL. THUNDERSTORM CHANCES MAY CONTINUE FOR FRIDAY NIGHT THROUGH SATURDAY NIGHT ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. THE THREAT FOR A FEW STRONG STORMS ALONG WITH HEAVY RAIN AND LOCALIZED FLOODING MAY CONTINUE...ESPECIALLY ON FRIDAY NIGHT AND EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT FOR AREAS MAINLY ALONG AND WEST OF THE KANSAS TURNPIKE. ADDITIONALLY...REPORTS OF HEAVY RAINFALL AMOUNTS AND FLOODING WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP REC/BDK/ADK
In the hours before
Special weather statement, May 31, 7:20 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 720 PM CDT THU MAY 31 2007 KSZ032-010115- RUSSELL- 720 PM CDT THU MAY 31 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR RUSSELL COUNTY... AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VICTORIA...OR 11 MILES EAST OF HAYS...AND MOVING SOUTHEAST AT 20 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. HOWERTON
Local storm report, May 31, 7:46 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
746 PM CDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL 8 S GORHAM 38.76N 99.02W
05/31/2007 E1.00 INCH RUSSELL KS OFFICIAL NWS OBS
WINDS BETWEEN 55 AND 60 MILES AN HOUR
&&
MJRLocal storm report, May 31, 7:47 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
747 PM CDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST 6 NW GALATIA 38.70N 99.04W
05/31/2007 E60 MPH ELLIS KS TRAINED SPOTTER
&&
MJRLocal storm report, May 31, 8:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
804 PM CDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL 4 WNW GALATIA 38.67N 99.02W
05/31/2007 E0.75 INCH RUSH KS TRAINED SPOTTER
&&
MJRLocal storm report, May 31, 8:06 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION TO COUNTY
NATIONAL WEATHER SERVICE WICHITA KS
806 PM CDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL 4 WNW GALATIA 38.67N 99.02W
05/31/2007 E0.75 INCH BARTON KS TRAINED SPOTTER
&&
MJRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:30 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 60 min |
| May 31, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 54 min |
| May 31, 9:23 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 67 min |
| May 31, 9:27 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 63 min |
| May 31, 9:44 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 61 min |
| May 31, 9:50 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 55 min |
| May 31, 10:17 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 52 min |
| May 31, 10:19 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 44 min |
| May 31, 10:26 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 79 min |
| May 31, 11:18 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion | 57 min |
| May 31, 11:49 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 71 min |
| Jun 1, 12:15 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 60 min |
| Jun 1, 12:44 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 61 min |
| Jun 1, 1:21 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 54 min |
| Jun 1, 1:51 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 69 min |
| Jun 1, 2:40 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 50 min |
| Jun 1, 2:46 AM CDT | Flash Flood Warning | ICT | Elk, Greenwood | 5 hr |
| Jun 1, 2:54 AM CDT | Flash Flood Warning | ICT | Woodson | 5 hr |
| Jun 1, 3:14 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 46 min |
| Jun 1, 3:48 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 57 min |
| Jun 1, 3:14 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 61 min |
| Jun 1, 5:23 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 67 min |
| Jun 1, 6:26 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 30 min |
| Jun 1, 6:44 PM CDT | Flash Flood Warning | ICT | Elk | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.